MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5095 SURGICAL TABLE

STERIS CORPORATION STERIS; 5095 SURGICAL TABLE
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the floor locks to their 5095 surgical table were not operating properly.The patient was transferred to a different surgical table and the procedure was completed successfully following a short delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the 5095 surgical table.The technician tested the function and operation of the 5095 surgical table and found the device to be operating to specifications.No issues were noted with the floor locks and the reported event was unable to be duplicated.The 5095 surgical table was returned to service, and no additional issues have been reported.

Brand Name
STERIS
Common Device Name
5095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21778670
Report Number1043572-2025-00034
Device Sequence Number15660752
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public(01)00724995195649(11)240530
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015211002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown